# SDR UIEA2020112502462

- Difficulty date: November 25, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,084 hours, 16,887 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONLY APPROXIMATELY 5 PSI BLEED AIR PRESSURE, UNABLE TO START ENGINES.  ITEM TRANSFERRED TO DMI NR 138466, IAW DDG MEL 49-11-01A CAT C DUE 05DEC20.  MCC NOTIFIED, PLACARDS INSTALLED.  PERFORMED OPERATIONS TEST APU BLEED AIR SYSTEM, PER AMM 49-52-00 NO FAULTS ON ECU.  OPERATIONS GOOD ON DRY MOTOR LT & RT ENGINES.  DMI CLEARED PLACARDS REMOVED.
